Skip to Main content Skip to Navigation
Journal articles

The Double-Base Number System and its Application to Elliptic Curve Cryptography

Abstract : We describe an algorithm for point multiplication on generic elliptic curves, based on a representation of the scalar as a sum of mixed powers of 2 and 3. The sparseness of this so-called double-base number system, combined with some efficient point tripling formulae, lead to efficient point multiplication algorithms for curves defined over both prime and binary fields. Side-channel resistance is provided thanks to side-channel atomicity.
Document type :
Journal articles
Complete list of metadata

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00341742
Contributor : Laurent Imbert Connect in order to contact the contributor
Submitted on : Friday, March 18, 2022 - 9:43:50 AM
Last modification on : Friday, August 5, 2022 - 10:45:47 AM
Long-term archiving on: : Sunday, June 19, 2022 - 6:29:55 PM

File

dbns_ecc_mathcomp_2008.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : lirmm-00341742, version 1

Citation

Vassil Dimitrov, Laurent Imbert, Pradeep Mishra. The Double-Base Number System and its Application to Elliptic Curve Cryptography. Mathematics of Computation, American Mathematical Society, 2008, 77 (262), pp.1075-1104. ⟨lirmm-00341742⟩

Share

Metrics

Record views

81

Files downloads

12